# SDR USA2002F00072

- Difficulty date: July 30, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 659401
- Condition: Faulty
- Location: Fire Control
- Part time: 38,915 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, THE FIRE WARNING ANNUNCIATOR ON THE GLARESHIELD ILLUMINATED.  CREW COULD NOT CANCEL THE LIGHT.  NO OTHER INDICATIONS OF FIRE WAS NOTED.  FIRE DETECTION TESTS NORMAL OTHERWISE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FIRE CONTROL MODULE.  SYSTEM TESTS NORMAL IN COCKPIT AND E & E COMPARTMENT.
